MathSciNet Relay Station
MathSciNet bibliographic data
MR376702 14M15
Popov, V. L. Classification of three-dimensional affine algebraic varieties that are quasihomogeneous with respect to an algebraic group. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 3, 566–609, 703.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement